# SDR CALA2013080890264

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 72,343 hours, 26,469 cycles
- Engine: Pwa PW2040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 16L DAMAGE AT BS 610.  THE DAMAGE WAS FOUND TO BE OUT OF LIMITS IAW SRM.   TRIMMED OUT DAMAGED AREA AND FABRICATED REPAIR PARTS IAW SRM 53-00-03, REPAIR 1.  ALODINED PRIMED IAW SRM 51-20-01. REPAIR INSTALLED IAW EA 130905, STEP 15, SKETCH 3. MAJOR REPAIR.
